Acta Mathematica Academiae Paedagogicae Nyíregyháziensis

Vol. 33, No. 2, 2017 · Contents

Ahmet Tekcan and Aziz Yazla:
t-balancing numbers, Pell numbers and square triangular numbers

Ganesh Ghorai and Madhumangal Pal:
Planarity in vague graphs with application

Ismael Akray and Halgurd S. Hussein:
I-prime submodules

Batool Zarei Jalal Abadi and Hosein Fazaeli Moghimi:
Homogeneous idealization and some dual notions around comultiplication modules

Yogesh Kumar, R.K.Sharma and J.B.Srivastava:
The structure of the unit group of the group algebra $ \mathbb{F}S_{5}$ where $ \mathbb{F} $ is a finite field with $\ch( \mathbb{F})=p>5 $

Lars-Erik Persson and Humberto Rafeiro:
On a Taylor remainder

Ji Eun Kim:
Extensions for a regular function with values in dual quaternions (Corrigendum)

B. B. Chaturvedi and B. K. Gupta:
On a hyperbolic Kaehlerian space

Mironova Yu. N.:
On oscillating solutions of differential equations of first order with retarded argument with exponential nonlinearity

Shyamal Debnath and N. Subramanian:
On Riesz almost lacunary Cesaro $\left[C,1,1,1\right]$ statistical convergence in probabilistic space of $\chi^{3\Delta}_{f}$

Hulya Inceboz, Berna Arslan and Abasalt Bodaghi:
Module symmetrically amenable Banach algebras

Ali Taghavi and Hamid Rohi:
Non-linear $\eta$-Jordan $\ast$-derivation maps on prime $ C^{\ast}$-algebras

Gauree Shanker, Ruchi Kaushik Sharma and R.D.S. Kushwaha:
On the Matsumoto change of a Finsler space with mth-root metric

Avijit Sarkar and Amit Sil:
Legendre curves on three-dimensional quasi-Sasakian manifolds with semi symmetric metric connection

Silas Longwap and Fortune Massamba:
The geometry of tangent bundles and almost complex structures

Santu Dey and Arindam Bhattacharyya:
On $N(k)$-mixed-super quasi-Einstein manifolds satisfying some conditions

Dipankar Debnath:
On $N(k)$ mixed quasi Einstein manifolds and some global properties

Mehmet Gulbahar and Erol Kilic:
Some optimal inequalities for screen conformal half-lightlike submanifolds

Vibha Srivastava and P. N. Pandey:
Quasi-conformally flat and projectively flat trans-Sasakian manifolds

Nathaphon Boonnam, Rattanasak Hama and Sorin V. Sabau:
Berwald spaces of bounded curvature are Riemannian

Bahman Rezaei and Mehran Gabrani:
A class of Berwaldian Finsler metrics

Chang-Wan Kim:
An estimate for the entropy of nonpositively curved Finsler manifolds

M. Khameforoush Yazdi, Y. Alipour Fakhri and M. M. Rezaii:
Einstein Metrics on Warped Product Finsler Spaces

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 27 Aug 2018. Last modified: 28 August 2018.

© 2018 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition